# SDR SWIA202161587

- Difficulty date: June 21, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL RH AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM. USE NEW BOLTS WHEN REINSTALLING AILERON IAW AMM 27-15-01-000-801. COMPLY WITH TASK CARD 27-900-1001-SKY     (C-CHECK RO 10/4/2021)    REMOVED & REINSTALLED RH AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM. USED NEW BOLTS AND HARDWARE TO REINSTALL RH AILERON IAW AMM 27-15-01-000-801. COMPLIED WITH TASK CARD 27-900-1001-SKY SEE CONTINUE CARD FOR FURTHER DETAILS
